# SDR SWAA2022031431165

- Difficulty date: August 6, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R\H HORIZONTAL STAB FWD SPAR ATTACH FITTING UPPER SLIDING SEAL CRACKED. / REPLACED R/H HORIZONTAL STAB FWD SPAR ATTACH FITTING UPPER SLIDING SEAL IAW AMM 53+-31+-31-000-802 AND AMM 55-31-31-400-802 A TAG # YE00461 A84335
